Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
195 Doctors are Online

No follow up after taking treatment for minimal tb, occasionally get back ache. Recommended medicines?

hi i m brian i d been checked up by the doctor last april, and then he recommended me certain tablets for my minimal tb. and i finished my medication completely but unfortunately i didn t make an appearance to my doctor after that cause i go back to my hometown in province. And there are times i feel aching in my back again this couple of time what should i do? do i have to take again my medicine that recommended to me?
Asked On : Sun, 30 Dec 2012
Answers:  1 Views:  18
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Homeopath 's  Response
No u should not repeat the medicine without dr recommendation. You should c the dr n follow his advice.
Answered: Mon, 5 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor